Apr 11, 2011
I was recently diagnosed in December 2010, I am on Atripla, Bactrim, Fluconazole and z-pack once weekly. I have been on Atripla since the end of January, I noticed I have excessive itching all over my body, legs, arms, back i have tried several creams/ointments but am still itching.
| Response from Mr. Vergel
You should see a dermatologist.
Some people in my online group pozhealth have used 0.1 % TAC cream twice a day for itching that is not explained by drug allergies. Others have used minocycline. But it is hard to say what your problems is, so have your doctor send you to a dermatologist since you are taking a few medications that could cause this problem.
I would not stop any of the meds you are taking since each one of them serve a very important purpose while your CD4 cells go up to safer levels.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Runny Nose Could I Have Acute HIV Infection
- HIV Risk After Sex With A Prostitute
- Too Scared To Get Tested After Sex With A Prostitute
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.